# SDR DALA2024070206721

- Difficulty date: June 30, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 74,238 hours, 28,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5668986) ON S/C FOUND R1 DOOR & ROWS 1-4 EMER LIGHTS INOP. R & R BATTERY PACK M1674 REF B737 AMM 33-51. CK'S GOOD. OK FOR SVC.
